I started getting vertigos and had weak legs for about 10 days. I contacted my Neurologist who recommended a Brain CT and Sinus CT and Thyroid function test. The brain CT and Thy. function test came out normal. But the sinus CT showed Pansinusitis.
I was then referred to the ENT who says in my case Pansinusitis is the cause for the vertigo and weak legs.
He has put me on Vertin and a few antibiotics. The vertigo has subsided (Apparently due to vertin), but my leg weakness / stiffness still remains. I was adviced 5 doses of Nervijen Inj (Methecobalamine). Now after 3 doses, my legs still remain weak.
Is the leg weakness truly a cause of sinusitis? Somehow am not able to bring a co-relation. Please advise!!
Thank you for your question. Although without being able to examine you I can not offer you the specific advice on diagnosis and treatment that you need, but I would try to provide you some relevant information about your health concern.
In few cases, pan-sinusitis may appear as generalized body weakness since bacterial/viral infection takes some time to resolve completely. In addition, if your sinusitis is due to viral infection, then your leg weakness can be due to post-viral fatigue syndrome and needs some time to resolve completely. In addition, vitamin/nutritional (especially B-complex) may lead to a neuropathy/weakness symptoms. I would suggest keeping your nutrition high to fasten up the recovery and if your symptoms persist please consult a neurologist to evaluate other possibilities of neurological disorder. Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.